1 2 3 4
Home > FACULTY&STAFF > Faculty A-Z Faculty A-Z
staff
Jinlong Wei
The title Lecturer Office Address: Contact Information: Telephone:
Email: weijinlong@znufe.edu.cn

Jinlong Wei

Lecturer

Probability and Statistics

Ph.D., Huazhong University of Science and Technology, 2014

 

Office Address

301, School of Statistics and Mathematics

182, Nanhu Avenue

 

Contact Information
Email: weijinlong@znufe.edu.cn or jinlong20054050@163.com 

 

Bio

Jinlong Wei received his Ph.D. in 2014 from Huazhong University of Science and Technology. He joined the School of Statistics and Mathematics at Zhongnan University of Economics and Law as a Lecturer in 2014. His areas of specialization include stochastic partial differential equations, hyperbolic system of conservation laws and diffusion processes.

 

Publications

1. Jinlong Wei, Bin Liu, L^p-solutions of Fokker-Planck equations, Nonlinear Analysis 85 (2013) 110-124.

2.Jinlong Wei, Ximei Yang, The renormalized solutions for transport equations with particular forms, Electronic Journal of Mathematical Analysis and Applications, 2(1) (2014) 99-116.

3. Jinlong Wei, Bin Liu, Existence and uniqueness of weak solutions to Ginzburg-Landau equation with an external noise and a stochastic perturbation,  Journal of Mathematical Analysis and Applications, 420 (2014) 1500-1532.

4. Liang Ding, Jinlong Wei, Bin Zhang, Existence of multiple solutions for a Holling II type functional response system, Electronic Journal of Mathematical Analysis and Applications, 2(2) (2014) 132-143.

5. Jinlong Wei, Rongrong Tian, Well-posedness for the fractional Fokker-Planck equations, Journal of Mathematical Physics 56, 031502 (2015); doi: 10.1063/1.4916286.

6. Jinlong Wei, Bin Liu, Uniqueness of stochastic entropy solutions for stochastic balance laws with Lipschitz fluxes, arXiv:submit/0975998 [math.AP] 12 May 2014.

7. Liang Ding, Jinlong Wei, Notes on multiple periodic solutions for second-order discrete Hamiltonian system, arXiv:submit/1110231 [math.AP] 10 Nov 2014.

8. Jinlong Wei, Liang Ding, Bin Liu, Existence of stochastic entropy solutions for stochastic scalar balance laws with Lipschitz vector fields, arXiv:submit/1158874 [math.AP] 14 Jan 2015.

9. Rongrong Tian, Shuheng Tu, Jinlong Wei, Uniqueness of strong solutions for SDEs with Holder diffusions, arXiv:submit/1225166 [math.AP] 7 Apr 2015.

 

Currently Teaching : statistics